# SDR AALA202204221730

- Difficulty date: April 22, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 55,149 hours, 34,558 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING INSPECTION OF MEGAPHONE FOUND MEGAPHONE TO BE INOPERATIVE. REPLACED MEGAPHONE PER JOB CARD 26C00025003. OPERATIONAL CHECK GOOD PER AMM 25-65-51.
